RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1436–1442 (Mi de7573)  

Partial Differential Equations

Eigenfunctions of a quasilinear elliptic operator in $\mathbf R^n$

E. A. Sheina

Lomonosov Moscow State University

Full text: PDF file (835 kB)

English version:
Differential Equations, 1991, 27:8, 1030–1035

Bibliographic databases:
UDC: 519.95
Received: 18.12.1989

Citation: E. A. Sheina, “Eigenfunctions of a quasilinear elliptic operator in $\mathbf R^n$”, Differ. Uravn., 27:8 (1991), 1436–1442; Differ. Equ., 27:8 (1991), 1030–1035

Citation in format AMSBIB
\Bibitem{She91}
\by E.~A.~Sheina
\paper Eigenfunctions of a quasilinear elliptic operator in $\mathbf R^n$
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1436--1442
\mathnet{http://mi.mathnet.ru/de7573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138073}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 1030--1035


Linking options:
  • http://mi.mathnet.ru/eng/de7573
  • http://mi.mathnet.ru/eng/de/v27/i8/p1436

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020